About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2012 (2012), Article ID 659289, 14 pages
http://dx.doi.org/10.5402/2012/659289
Research Article

Exponential Decay to the Degenerate Nonlinear Coupled Beams System with Weak Damping

1Programa de Pós-Graduação, em Matemática Eestatística, Faculdade de Matemática, Universidade Federal do Pará, Campus Universitário do Guamá, Rua Augusto Corrêa 01, 66075-110 Belém, PA, Brazil
2Departamento de Matemática, Estatística e Informática, Universidade do Estado do Pará, Rua do Una 156, Telégrafo, 66113-200 Belém, PA, Brazil

Received 10 April 2012; Accepted 3 July 2012

Academic Editors: D. Dürr and W.-H. Steeb

Copyright © 2012 R. F. C. Lobato et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. F. C. Lobato, D. C. Pereira, and M. L. Santos, “Exponential Decay to the Degenerate Nonlinear Coupled Beams System with Weak Damping,” ISRN Mathematical Physics, vol. 2012, Article ID 659289, 14 pages, 2012. doi:10.5402/2012/659289